Show ratings & reviews for
- Graves' Eye Disease (11 reviews)
1.9 Overall Rating
Share Your Experience
Show ratings & reviews for
Did more harm than good. All eight infusions and no help with my double vision. It has caused my skin and blood to get extremely thin, easily cut and bleeds like crazy. Everything I eat now has a metallic taste.
About to have the 8th (and final) infusion. So far almost no help at all, one of my eyes was very slightly bulging and that went away after the second infusion. Still have double vision, my skin is super thin now because of this drug, whatever I eat has a metallic taste, and each infusion takes about 4 to 5 hours. I have to be in the hospital bed and have the IV receptor in my vein before the hospital can order the Tepezza. It takes over an hour for the pharmacy to deliver the Tepezza, then 20 minutes later it finally starts. Each infusion takes an average of 5 hours from the time I am in the hospital bed to the time when I am finished and can leave. It gets a little faster for the last three when they are sure you won't have any kind of bad reaction. My double vision is exactly the same as it was when I started this, and my skin is now awful, the slightest scratch bleeds like crazy and needs to be bandaged quickly. If I had known what this was going to be like I would have opted for having my thyroid removed (which I am scheduled to have the surgery anyway now since Tepezza did nothing). I am also going to have to have the surgery behind my left eye to relieve the pressure that keeps the eye muscles from working which causes the double vision. So, IMO, I will have wasted 24 weeks and quite a few hours in a hospital bed with the result of thin skin and no taste for zero help with TED. Maybe it will help others, but I felt the need to share my experience with Tepezza. Read More Read Less
I had the full set of infusion treatments and experienced all of the side effects, except diabetes. All side effects went away a few months after treatments were finished. My eyes drastically improved, swelling/bulging went down, double vision gone, watering reduced and light sensitivity reduced. This lasted for about 9 months but now some symptoms are starting to reappear - swelling, watering eyes, light sensitivity.
I am writing on behalf of my husband who is beside me..This Tepezza treatment nearly KILLED my 48 yr old husband.. Forever changed our lives.. Bulging eyes did improve.. but caused him to now have Type 2 diabetes on insulin and many medications. Lost hearing, vision, had severe muscle cramps.. lost 50 lbs total.. 40 lbs was within 1 month. His muscles and fat were eaten away which now caused him to look like a completely different person. I had to rush him to ER in January bc he was not himself after having his first few infusions.. his blood glucose was 697.. went into DKA with ketones. Almost near coma state or death if I didn't react when I did to get him help. We went thru so many Dr appointments since and have been learning how to live the life of a diabetic. No one ever told us to check his blood sugar.. he was only pre diabetic prior on 2 metphormin daily with no testing involved by us as we were never advised to do so nor ever given any meter. They only tested him once in November and by January he nearly lost his life. Trust me..I Thank God every day for saving my husband of 30 years but now living with all this and with him looking like a completely different person is just devastating knowing it's all due to this medication. His hearing is just now starting to fully come back after 8 months of no infusion..vision improved also. This drug is not safe.. there definitely should have been more research or more precautions taken when giving this medication. I even went with him to his first 2 infusions and asked if there was anything we should have concern of or what to watch for..and was told nothing of concern. The nurse at sister's infusion center forgot to order his last infusion which really upset me to where I called there after my husband returned home telling her nothing better happen to him bc he was supposed to have infusion every 3 weeks consistently..but this was actually a blessing in disguise.. if he would have had that last infusion he would not be here today. Please Beware of this medication!Read More Read Less
Worked at first on Diplopoda & bulging. 3 months ladder positive effects started to wain and by 6 months they were gone. I’ve gotten progressively worse.
I had 4 treatments in 2021 and less that 2 weeks after that infusion I had a massive seizure on Oct. 1, 2021 which left me with memory loss, hearing loss, extreme weakness, extreme joint and muscle pain, depression. I have called the FDA and the girl I spoke with at this office was extremely helpful and filled out the complaint form for me as I advised her I had severe vision loss and she would then send it to the office of investigation. I asked her if she could possibly give me information if anyone else reported seizures from Tepezza and she told me there was another person in 2021 also and she did not have records from 2020 and most people don't know to call the FDA so there are most likely more. CALL THE FDA! Also, look up the Owner/CEO of Horizon Pharmaceuticals and read his "sob story" - he's just out to make $$$$ and should be put in jail for ruining so many lives. By the way, this all was documented on my medical records each time I was in the hospital since Oct. 1 (6). I am 80 and NEVER have had a seizure in my life. What does that tell you?Read More Read Less
I received 8 treatments with a delay of several months after the 5 th dose due to production problems . Had good results for up to 6 months after completion of treatment and now have the same symptoms back . When I called to check if I could get a booster dose was told FDA only approved 8 doses in a life time . Very disappointed. .
I am only giving 3 stars because I do not know the end result of this medication due to only 1 infusion completed. Side effects were so strong that it can only be compared to chemotherapy. If your condition is mild I’d not recommend putting your body through such side effects. After 3 weeks of my first infusion I still have ringing in my ears and I am afraid that it could be permanent. Need to perform ears check exam prior treatment and not after.
Tepezza reduced the bulging but my eyes looked very weird still. Then 6 months after my last infusion treatment, the bulging returned. I feel like I did the treatment for nothing. I am back to square one.
I thought I was making progress after the second treatment, then treatment was halted due to production issues for five months. When I started back I was in worse shape than when I started. I have finished all eight treatments with no improvement. When I asked if it was possible to "make up" the first two treatments, meaning I would receive 8 treatments, 3 weeks apart, as originally prescribed, I was told it would be unlikely and only if the insurer approved it. I'm disappointed.
It greatly reduced the watering. It helped with the bulging but bulging returned after 6 months of final infusion. It did not help with double vision at all.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.Read More